# SDR TWAA0007101

- Difficulty date: May 5, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N976Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47248
- Aircraft time: 77,978 hours, 90,681 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: I, G

## Discrepancy

IN CRUISE FLIGHT CREW ERROR CONTRIBUTED TO A LOSS OF PRESSURIZATION.  PASSENGER OXYGEN MASKS DROPPED AUTOMATICALLY.  SEAT ROW 7 RT SIDE THE OXY MASK VALVE PULL PINS WERE MISSING PREVENTING THE FLOW OF OXYGEN, AND AT ROW 22 RT SIDE THE MASKS DID NOT DEPLOY.  BOTH CHAIRS WERE BLOCKED FROM USE PER MEL.  ON LAYOVER THE MASK PINS WERE REPLACED, AND AT ROW 22 MASKS WERE ADJUSTED PER MAINT MANUAL.  CHECK-C 10-14-99 STL.
